# SDR UIEA2017120402347

- Difficulty date: December 4, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,398 hours, 17,642 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE SPAR VALVE FAILED OPERATIONAL CHECK.  RE-SET C/B PERFORMED OPERATION CHECK REF AMM 28-22-00 SYSTEM CK NORMAL 3 FLIGHTS.
